# SDR SIMA0492

- Difficulty date: February 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3525 - CREW REPORTED FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 5BC IS INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED BULB AT SEAT 5BC.  OPS CHECK AS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
